On non-negative unbiased estimation of quadratic forms in finite population sampling

Kaipillil Vijayan, P. Mukhopadhyay, S. Bhattacharya

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)169-178
    JournalAustralian Journal of Statistics
    Volume37
    Publication statusPublished - 1995

    Cite this

    Vijayan, Kaipillil ; Mukhopadhyay, P. ; Bhattacharya, S. / On non-negative unbiased estimation of quadratic forms in finite population sampling. In: Australian Journal of Statistics. 1995 ; Vol. 37. pp. 169-178.
    @article{ee0e03d692bd48e2a02cfae5fe39eddd,
    title = "On non-negative unbiased estimation of quadratic forms in finite population sampling",
    author = "Kaipillil Vijayan and P. Mukhopadhyay and S. Bhattacharya",
    year = "1995",
    language = "English",
    volume = "37",
    pages = "169--178",
    journal = "Australian Journal of Statistics",
    issn = "0004-9581",
    publisher = "Statistical Society of Australia",

    }

    Vijayan, K, Mukhopadhyay, P & Bhattacharya, S 1995, 'On non-negative unbiased estimation of quadratic forms in finite population sampling' Australian Journal of Statistics, vol. 37, pp. 169-178.

    On non-negative unbiased estimation of quadratic forms in finite population sampling. / Vijayan, Kaipillil; Mukhopadhyay, P.; Bhattacharya, S.

    In: Australian Journal of Statistics, Vol. 37, 1995, p. 169-178.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On non-negative unbiased estimation of quadratic forms in finite population sampling

    AU - Vijayan, Kaipillil

    AU - Mukhopadhyay, P.

    AU - Bhattacharya, S.

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 37

    SP - 169

    EP - 178

    JO - Australian Journal of Statistics

    JF - Australian Journal of Statistics

    SN - 0004-9581

    ER -